Maximum uniformly resolvable decompositions of Kv and Kv - I into 3-stars and 3-cycles

Selda Küçükçifçi, Salvatore Milici, Zsolt Tuza

Research output: Contribution to journalArticle

13 Citations (Scopus)

Abstract

Let Kv denote the complete graph of order v and Kv - I denote Kv minus a 1-factor. In this article we investigate uniformly resolvable decompositions of Kv and Kv - I into r classes containing only copies of 3-stars and s classes containing only copies of 3-cycles. We completely determine the spectrum in the case where the number of resolution classes of 3-stars is maximum.

Original languageEnglish
Article number9863
Pages (from-to)1667-1673
Number of pages7
JournalDiscrete Mathematics
Volume338
Issue number10
DOIs
Publication statusPublished - May 31 2015

    Fingerprint

Keywords

  • 3-stars
  • Paths
  • Resolvable graph decomposition
  • Uniform resolutions

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics

Cite this